Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

An infinite dimensional version of a theorem of Bernstein


Author: Guillermo Restrepo
Journal: Proc. Amer. Math. Soc. 23 (1969), 193-198
MSC: Primary 46.10; Secondary 41.00
MathSciNet review: 0246092
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] M. M. Vainberg, Variational methods for the study of nonlinear operators, Holden-Day, Inc., San Francisco, Calif.-London-Amsterdam, 1964. With a chapter on Newton’s method by L. V. Kantorovich and G. P. Akilov. Translated and supplemented by Amiel Feinstein. MR 0176364 (31 #638)
  • [2] Guillermo Restrepo, Remarks on weakly continuous functions in Banach spaces, Proc. Sixth Nat. Congr. Math. (Cali, vol. 1968, Rev. Colombiana Mat. 2, 1968. MR 0251514 (40 #4741)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46.10, 41.00

Retrieve articles in all journals with MSC: 46.10, 41.00


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1969-0246092-7
PII: S 0002-9939(1969)0246092-7
Article copyright: © Copyright 1969 American Mathematical Society